Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Korean Journal of Mathematics
Journal Basic Information
Journal DOI :
The Kangwon-Kyungki Mathematical Society
Editor in Chief :
Volume & Issues
Volume 14, Issue 2 - Dec 2006
Volume 14, Issue 1 - Jun 2006
Selecting the target year
WEIGHTED LEBESGUE NORM INEQUALITIES FOR CERTAIN CLASSES OF OPERATORS
Song, Hi Ja ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 137~160
We describe the weight functions for which Hardy's inequality of nonincreasing functions is satisfied. Further we characterize the pairs of weight functions
for which the Laplace transform
, with monotone function
, is bounded from the weighted Lebesgue space
BANACH SPACE WITH PROPERTY (β) WHICH CANNOT BE RENORMED TO BE B-CONVEX
Cho, Kyugeun ; Lee, Chongsung ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 161~168
In this paper, we study property (
) and B-convexity in reflexive Banach spaces. It is shown that k-uniform convexity implies B-convexity and property (
). We also show that there is a Banach space with property (
) which cannot be equivalently renormed to be B-convex.
ON C-INTEGRAL OF BANACH-VALUED FUNCTIONS
Ye, Guoju ; Zhao, Dafang ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 169~183
In this paper, we define and study the C-integral and the strong C-integral of functions mapping an interval [a,b] into a Banach space X. We prove that the C-integral and the strong C-integral are equivalent if and only if the Banach space is finite dimensional, We also consider the property of primitives corresponding to Banach-valued functions with respect to the C-integral and the strong C-integral.
PRICING CONVERTIBLE BONDS WITH KNOWN INTEREST RATE
Kim, Jong Heon ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 185~202
In this paper, using the Black-Scholes analysis, we will derive the partial differential equation of convertible bonds with both non-stochastic and stochastic interest rate. We also find numerical solutions of convertible bonds equation with known interest rate using the finite element method.
INTERVAL-VALUED FUZZY BG-ALGEBRAS
Saeid, Arsham Borumand ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 203~215
In this note the notion of interval-valued fuzzy BG-algebras (briefly, i-v fuzzy BG-algebras), the level and strong level BG-subalgebra is introduced. Then we state and prove some theorems which determine the relationship between these notions and BG-subalgebras. The images and inverse images of i-v fuzzy BG-subalgebras are defined, and how the homomorphic images and inverse images of i-v fuzzy BG-subalgebra becomes i-v fuzzy BG-algebras are studied.
RELATIONS OF SHORT EXACT SEQUENCES CONCERNING AMALGAMATED FREE PRODUCTS
Shin, Woo Taeg ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 217~226
In this paper, we investigate the mutual relation among short exact sequences of amalgamated free products which involve augmentation ideals and relation modules. In particular, we find out commutative diagrams having a steady structure in the sense that all of their three columns and rows are short exact sequences.
A NOTE ON BITRANSFORMATION GROUPS
Song, Hyung Soo ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 227~232
We study some dynamical properties in the context of bitransformation groups, and show that if (H,X,T) is a bitransformation group such that (H,X) is almost periodic and (X/H,T) is pointwise almost periodic
is a compact
topological group and
when H is abelian, where E(H,X) is the enveloping semigroup of the transformation group (H,X).
QUASI-SMOOTH α-STRUCTURE OF SMOOTH TOPOLOGICAL SPACES
Min, Won Keun ; Park, Chun-Kee ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 233~240
In this paper we introduce the concepts of several types of
-compactness in terms of the concepts of weak smooth
-closure and weak smooth
-interior of a fuzzy set in smooth topological spaces and investigate some of their properties.
G-FUZZY CONGRUENCES GENERATED BY COMPATIBLE FUZZY RELATIONS
Chon, Inheung ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 241~248
We define a G-fuzzy congruence, which is a generalized fuzzy congruence, and characterize the G-fuzzy congruence generated by a left and right compatible fuzzy relation on a semigroup.
ON WEAKENED FORMS OF (θ, s)-CONTINUITY
Kim, Seungwook ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 249~258
The weakened forms of the (
)-continuous function are introduced and their basic properties are investigated in concern with the other weakened continuous function. The open property of a function and the extremal disconnectedness of the spaces are crucial tools for the survey of these functions.
CRITICAL POINTS AND MULTIPLE SOLUTIONS OF A NONLINEAR ELLIPTIC BOUNDARY VALUE PROBLEM
Choi, Kyeongpyo ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 259~271
We consider a semilinear elliptic boundary value problem with Dirichlet boundary condition
is the eigenfuction corresponding to
. We have a concern with the multiplicity of solutions of the equation when
< a <
< b <
SEMIGROUP OF LIPSCHITZ OPERATORS
Lee, Young S. ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 273~280
Lipschitzian semigroup is a semigroup of Lipschitz operators which contains
semigroup and nonlinear semigroup. In this paper, we establish the cannonical exponential formula of Lipschitzian semigroup from its Lie generator and the approximation theorem by Laplace transform approach to Lipschitzian semigroup.
SOME GEOMETRIC APPLICATIONS OF RESISTANT LENGTH OF CURVE FAMILIES (I)
Chung, Bohyun ; Jung, Wansoo ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 281~289
We introduce the resistant length and examine its properties. We also consider the geometric applications of resistant length to the boundary behavior of analytic functions, conformal mappings and derive the theorem in connection with the cluster sets, purely geometric problems. The method of resistant length leads a simple proofs of theorems. So it shows us the usefulness of the method of resistant length.
SUFFICIENT CONDITIONS FOR STRONG CONVERGENCE OF WEIGHTED SUMS OF INDEPENDENT FUZZY RANDOM VARIABLES
Hyun, Young Nam ; Joo, Sang Yeol ; Lee, Seung Soo ;
Korean Journal of Mathematics, volume 14, issue 2, 2006, Pages 291~302
In this paper, we give sufficient conditions for a.s. convergence of weighted sums of integrable fuzzy random variables. As a result, we obtain strong laws of large numbers for weighted sums of independent fuzzy random variables.